# SDR CALA2017120104283

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 76,724 hours, 29,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ELECTRICAL COVERS MISSING AT ROW 11,36 A INSTALLED EMERGENCY LIGHT ELECTRICAL COVERS AT ROW 11,36 A
